# SDR SWIA201437819

- Difficulty date: May 24, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 29,196 hours, 17,604 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SIDE WALL LIGHT OVER LEFT REAR EMERGENCY EXIT INOPERATIVE.  REPLACED SIDE WALL LIGHT.
